# SDR P5CA2020060800183

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 33,200 hours, 5,356 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGES ON THE STRINGER S-11R BETWEEN STA 850 AND STA 900. ACCOMPLISHED STRINGER REPAIR IAW EI NO T2020A53M-1443 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
